# SDR 20000427AP001

- Difficulty date: February 20, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N930BB
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 801801
- Condition: Failed
- Location: Nlg
- Part time: 22,357 hours
- Component: Link
- Component part number: 5920472501
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF AND GEAR RETRACTION, OBSERVED NOSE GEAR UNSAFE LIGHT.  RECYCLED AND THE SAME INDICATION WAS OBSERVED.  DURING PERFORMANCE OF THE ABNORMAL CHECKLIST THE CREW REPORTED THE ILLUMINATION OF THE LEFT MAIN GEAR UNSAFE LIGHT.  RETURNED AND LANDED UNDER NORMAL CONDITIONS WITH NORMAL DOWN AND LOCKED INDICATIONS.  INSPECTED THE LANDING GEAR, A GEAR SWING WAS PERFORMED AND THE ILLUMINATION OF THE NOSE GEAR UNSAFE LIGHT WAS CONFIRMED.  NO ABNORMAL INDICATIONS OF THE LEFT MAN GEAR WERE OBSERVED.  TROUBLESHOT USING THE DC9 MM 32-60-0, 32-60-1 AND WIRING DIAGRAM 32-61-00.  THE PROBLEM WAS ISOLATED TO THE NOSE GEAR OVER CENTER LINK PROXIMITY SENSOR.  THE SENSOR WAS RELACED IAW DC9 MM 32-60-1 AND THE LEFT GEAR SENS
